# SDR AALA20160405017

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 74,276 hours, 39,268 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  FWD ENTRY DOOR INTERNAL WEB SKIN IS CRACKED AT THE TOP FWD CORNER AT CROSSBEAM & NR 1 BEAM.  REPAIRED WEB IAW EA 259387 DATED 4 5 16.
